Journal of Taibah University for Science, Volume (8), No (1), Year (2014-8) , Pages (199-205)

Title : ( Numerical solution of weakly singular Fredholm integral equations via generalization of the Euler–Maclaurin summation formula )

Authors: Reza Behzadi , EMRAN TOHIDI , Faezeh Toutounian Mashhad ,

Citation: BibTeX | EndNote

Since the classical Euler–Maclaurin summation formula may not be applied for approximating singular integrals, we can not use this formula for obtaining the numerical solution of weakly singular Fredholm integral equations. In this article, we use a generalization of the Euler–Maclaurin summation formula for solving weakly singular Fredholm integral equations of the second kind. By this idea, the basic equations will be changed into the associated systems of algebraic equations. Some numerical examples are given to show the effectiveness of the method.

Keywords

Generalized Euler–Maclaurin summation formula; Bernoulli functions; Product integration rule; Weakly singular Fredholm
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1045195,
author = {Behzadi, Reza and TOHIDI, EMRAN and Toutounian Mashhad, Faezeh},
title = {Numerical solution of weakly singular Fredholm integral equations via generalization of the Euler–Maclaurin summation formula},
journal = {Journal of Taibah University for Science},
year = {2014},
volume = {8},
number = {1},
month = {August},
issn = {1658-3655},
pages = {199--205},
numpages = {6},
keywords = {Generalized Euler–Maclaurin summation formula; Bernoulli functions; Product integration rule; Weakly singular Fredholm integralequations},
}

[Download]

%0 Journal Article
%T Numerical solution of weakly singular Fredholm integral equations via generalization of the Euler–Maclaurin summation formula
%A Behzadi, Reza
%A TOHIDI, EMRAN
%A Toutounian Mashhad, Faezeh
%J Journal of Taibah University for Science
%@ 1658-3655
%D 2014

[Download]